Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Modulated point-vortex couples on a beta-plane: dynamics and chaotic advection
Authors: Benczik, I. J.; Tél, T.; Köllö, Z.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Fluid Mechanics
Volume: 582
Start Page: 1
End Page: 22
Document Type: Article
ID: 346032.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.